# SDR P5CA9701758

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FIBERGLASS PANEL LEFT WING UPPER SURFACE AT LEADING EDGE WS 1250.  REPAIRED PER BOEING SRM 51-40-09 AND 51-10-01.
